# SDR SCNA20210330016

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8
- Aircraft serial: 34411
- Aircraft time: 46,085 hours, 25,637 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SMELLED SMOKE AT V1 F/AS CALLED WITH SMELL IN CABIN.  FOUND #1 & #2 ENGINE OIL TANKS TO BE OVERSERVICED. DRAINED TO PROPER LEVELS REF MM 12-13-11. REF FIM 71-05 TASK 807 STEP B (2) RAN BOTH ENGINES AT SEVERAL POWER SETTINGS INCLUDING T.O. POWER. NO FURTHER SMOKE IN COCKPIT OR CABIN.
